Alert archive / Kansas / Blizzard Watches in 2007

Blizzard Watch 1, NWS Dodge City, KS

February 22, 200711 counties in Kansas

NWS Dodge City, KS issued this blizzard watch at Feb 22, 2007, 3:12 PM CST for 11 counties in Kansas. It took effect at Feb 24, 2007, 10:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 22, 2007, 3:12 PM CST (21:12 UTC)
In effect from
Feb 24, 2007, 10:00 AM CST
Expired
Feb 23, 2007, 10:48 AM CST
In force
Issued by
NWS Dodge City, KS

Counties Ellis County, KS, Finney County, KS, Grant County, KS, Hamilton County, KS, Kearny County, KS, Lane County, KS, Ness County, KS, Rush County, KS, Scott County, KS, Stanton County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 80 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1324 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KDDC 222112
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
312 PM CST THU FEB 22 2007

...POWERFUL WINTER STORM EXPECTED SATURDAY...

.A POTENT UPPER LEVEL SYSTEM IS EXPECTED TO MOVE ACROSS THE
ROCKIES AND INTO THE SOUTHERN PLAINS BY SATURDAY. AN ABUNDANT
AMOUNT OF MOISTURE WILL SURGE ACROSS SOUTHWEST KANSAS IN ADVANCE
OF THIS STORM SYSTEM. AS THIS UPPER SYSTEM MOVES ACROSS SOUTHERN
KANSAS ON SATURDAY...COLD AIR WILL BE PULLED INTO THE REGION
CHANGING PRECIPITATION TO SNOW BY EARLY MORNING. STRONG WINDS
BEHIND THE STORM ARE EXPECTED TO PRODUCE WHITEOUT CONDITIONS FOR
SEVERAL HOURS DURING THE AFTERNOON.

KSZ030-031-043>046-061>063-074-075-230515-
/O.NEW.KDDC.BZ.A.0001.070224T1600Z-070225T0600Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-STANTON-
GRANT-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JOHNSON CITY...ULYSSES
312 PM CST THU FEB 22 2007 /212 PM MST THU FEB 22 2007/

...BLIZZARD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING. 

RAIN WILL MIX WITH AND CHANGE TO ALL SNOW BY EARLY SATURDAY
MORNING ACROSS THE REGION. SNOWFALL AMOUNTS ARE EXPECTED TO RANGE
FROM 1 TO 3 INCHES BY EVENING. THIS SNOW WILL COMBINE WITH WINDS
IN EXCESS OF 35 MPH ALLOWING FOR BLOWING AND DRIFTING.

ANY TRAVEL IS STRONGLY DISCOURAGED.  IF YOU LEAVE THE SAFETY OF
BEING INDOORS, YOU ARE PUTTING YOUR LIFE AT RISK.

$$

JB
3 follow-up statements
000 
WWUS43 KDDC 230440
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1040 PM CST THU FEB 22 2007

...POWERFUL WINTER STORM EXPECTED SATURDAY...

.A POTENT UPPER LEVEL SYSTEM IS EXPECTED TO MOVE ACROSS THE
ROCKIES AND INTO THE SOUTHERN PLAINS BY SATURDAY. AN ABUNDANT
AMOUNT OF MOISTURE WILL SURGE ACROSS SOUTHWEST KANSAS IN ADVANCE
OF THIS STORM SYSTEM. AS THIS UPPER SYSTEM MOVES ACROSS SOUTHERN
KANSAS ON SATURDAY...COLD AIR WILL BE PULLED INTO THE REGION
CHANGING PRECIPITATION TO SNOW BY EARLY MORNING. STRONG WINDS
BEHIND THE STORM ARE EXPECTED TO PRODUCE WHITEOUT CONDITIONS FOR
SEVERAL HOURS DURING THE AFTERNOON.

KSZ030-031-043>046-061>063-074-075-231245-
/O.CON.KDDC.BZ.A.0001.070224T1600Z-070225T0600Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-STANTON-
GRANT-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JOHNSON CITY...ULYSSES
1040 PM CST THU FEB 22 2007 /940 PM MST THU FEB 22 2007/

...BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

A BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING. 

RAIN WILL MIX WITH AND CHANGE TO ALL SNOW BY EARLY SATURDAY
MORNING ACROSS THE REGION. SNOWFALL AMOUNTS ARE EXPECTED TO RANGE
FROM 1 TO 3 INCHES BY EVENING. THIS SNOW WILL COMBINE WITH WINDS
IN EXCESS OF 35 MPH ALLOWING FOR BLOWING AND DRIFTING.

ANY TRAVEL IS STRONGLY DISCOURAGED.  IF YOU LEAVE THE SAFETY OF
BEING INDOORS... YOU ARE PUTTING YOUR LIFE AT RISK.

$$
000 
WWUS43 KDDC 231040
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
440 AM CST FRI FEB 23 2007

...POWERFUL WINTER STORM EXPECTED SATURDAY...

.A POTENT UPPER LEVEL SYSTEM IS EXPECTED TO MOVE ACROSS THE
ROCKIES AND INTO THE SOUTHERN PLAINS BY SATURDAY. AN ABUNDANT
AMOUNT OF MOISTURE WILL SURGE ACROSS SOUTHWEST KANSAS IN ADVANCE
OF THIS STORM SYSTEM. AS THIS UPPER SYSTEM MOVES ACROSS SOUTHERN
KANSAS ON SATURDAY...COLD AIR WILL BE PULLED INTO THE REGION
CHANGING PRECIPITATION TO SNOW BY EARLY MORNING. STRONG WINDS
BEHIND THE STORM ARE EXPECTED TO PRODUCE WHITEOUT CONDITIONS FOR
SEVERAL HOURS DURING THE AFTERNOON.

KSZ030-031-043>046-061>063-074-075-232200-
/O.CON.KDDC.BZ.A.0001.070224T1600Z-070225T0600Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-STANTON-
GRANT-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JOHNSON CITY...ULYSSES
440 AM CST FRI FEB 23 2007 /340 AM MST FRI FEB 23 2007/

...BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

A BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING. 

RAIN WILL MIX WITH AND CHANGE TO ALL SNOW BY EARLY SATURDAY
MORNING ACROSS THE REGION. SNOWFALL AMOUNTS ARE EXPECTED TO RANGE
FROM 1 TO 3 INCHES BY EVENING. THIS SNOW WILL COMBINE WITH WINDS
IN EXCESS OF 35 MPH ALLOWING FOR BLOWING AND DRIFTING AND MUCH
REDUCED VISIBILITIES.

ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU LEAVE THE SAFETY OF
BEING INDOORS...YOU ARE PUTTING YOUR LIFE AT RISK.

$$

06
000 
WWUS43 KDDC 231648
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1048 AM CST FRI FEB 23 2007

...POWERFUL WINTER STORM EXPECTED SATURDAY...

.A POTENT UPPER LEVEL SYSTEM IS EXPECTED TO MOVE ACROSS THE
ROCKIES AND INTO THE SOUTHERN PLAINS BY SATURDAY. AN ABUNDANT
AMOUNT OF MOISTURE WILL CONTINUE TO SURGE ACROSS SOUTHWEST KANSAS
IN ADVANCE OF THIS STORM SYSTEM. AS THIS UPPER SYSTEM MOVES ACROSS
SOUTHERN KANSAS ON SATURDAY...COLD AIR WILL BE PULLED INTO THE
REGION CHANGING PRECIPITATION TO SNOW BY EARLY MORNING. STRONG
WINDS BEHIND THE STORM ARE EXPECTED TO PRODUCE WHITEOUT CONDITIONS
FOR SEVERAL HOURS DURING THE AFTERNOON AND EVENING.

KSZ030-031-043>046-061>063-074-075-240100-
/O.UPG.KDDC.BZ.A.0001.070224T1600Z-070225T0600Z/
/O.NEW.KDDC.BZ.W.0001.070224T1600Z-070225T0600Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-STANTON-
GRANT-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JOHNSON CITY...ULYSSES
1048 AM CST FRI FEB 23 2007 /948 AM MST FRI FEB 23 2007/

...BLIZZARD WARNING IN EFFECT FROM 10 AM CST /9 AM MST/ SATURDAY
TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 10 AM CST /9 AM MST/ SATURDAY
TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT. THE BLIZZARD WATCH IS
NO LONGER IN EFFECT. 

RAIN WILL MIX WITH AND CHANGE TO ALL SNOW BY EARLY SATURDAY
MORNING ACROSS THE REGION. SNOWFALL AMOUNTS ARE EXPECTED TO RANGE
FROM 2 TO 4 INCHES BY EVENING WITH LOCALLY HIGHER AMOUNTS. THIS SNOW WILL
COMBINE WITH WINDS IN EXCESS OF 35 MPH AND GUSTS OVER 50
MPH...ALLOWING FOR CONSIDERABLE BLOWING AND DRIFTING AND GREATLY
REDUCED VISIBILITIES.

ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU LEAVE THE SAFETY OF
BEING INDOORS...YOU ARE PUTTING YOUR LIFE AT RISK.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

JB

What forecasters said that day

The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this blizzard watch went out at Feb 22, 2:39 AM CST, 12 hours 33 minutes earlier.

Area forecast discussion, Feb 22, 2:39 AM CST, 12 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
239 AM CST THU FEB 22 2007

.DAYS 1-2...

TEMPERATURES AND THE TIMING OF THUNDERSTORMS FRIDAY EVENING INTO
FRIDAY NIGHT WILL BE THE MAIN FORECAST HEADACHES.

00Z UPPER AIR MAPS SHOW 130KT JET COMING ONSHORE IN THE PAC NW,
WITH THE MAIN UPPER TROUGH SEEN ON WV LOOP STILL WEST OF CA. A
SHORTWAVE RIPPLING INTO THE GREAT LAKES HAS HELPED PUSH A WEAK
COLD FRONT INTO SOUTHERN KANSAS WITH HIGH PRESSURE OVER THE
NORTHERN AND CENTRAL PLAINS. THE PATTERN WILL CONTINUE TO AMPLIFY
AS THE UPPER TROUGH DIGS INTO CA TODAY, WITH RIDGING MOVING OUT
OVER THE PLAINS. THE SFC HIGH WILL MOVE EAST AND LEE TROUGHING
WILL RETURN TO THE WESTERN PLAINS. MODELS ALL HAVE 850MB TEMPS A
BIT COOLER THAN YESTERDAY IN THE NORTH. WITH THIS AND INCREASING
CIRRUS THIS AFTERNOON, HIGHS WILL NOT BE QUITE AS WARM. LOWERED
READINGS A DEGREE OR SO, WITH LOW TO MID 50S IN THE NORTH, WHILE
THE NON-SNOWCOVERED PORTIONS OF THE SOUTH AND WEST WEST WILL GET
INTO THE 60S. THE LEE SFC TROUGH WILL CONTINUE TO STRENGTHEN
OVERNIGHT AS THE UPPER TROUGH CONTINUES EASTWARD. WINDS WILL STAY
UP AND HELP KEEP LOWS IN THE UPPER 30S TO LOW 40S.

THE UPPER TROUGH SHOULD MOVE INTO THE SOUTHWESTERN CONUS BY LATE
FRIDAY, BRINGING SOUTHWESTERLY FLOW ALOFT TO THE CENTRAL PLAINS.
THE SFC LOW OVER THE WESTERN PLAINS WILL CONTINUE TO DEEPEN,
ALLOWING A GOOD FLOW OF MOISTURE TO MOVE INTO OUR EASTERN CWA. THE
NAM DOES NOT HAVE QUITE AS MUCH BOUNDARY LAYER MOISTURE AS THE
GFS, BUT ALL THE MODELS HAVE HIGH 850MB RH MOVING IN AT VARIOUS
TIMES DURING THE DAY. WILL CONTINUE TREND OF STRATUS IN THE EAST,
AND KEEP TEMPS THERE IN THE LOWER 60S DESPITE 850MB TEMPS GETTING
INTO THE MID TEENS C. THE WEST WILL SEE A BIT MORE SUN, SO HIGHS
MAY APPROACH 70 IN THE LBL AREA.

WITH THE MOISTURE MOVING INTO THE EAST, WE SHOULD START TO SEE A
DRYLINE FORM SOMEWHERE OVER OUR CENTRAL CWA LATE FRIDAY AFTERNOON.
THE NAM LAGS A BIT ON SHARPENING THE DEWPOINT GRADIENT AND SETTING
UP CONVERGING WINDS, WHILE THE GFS HAS THEM IN PLACE BEFORE 00Z.
THE NAM IN GENERAL IS A BIT SLOWER ON MOVING IN PRECIP INTO THE
EAST, WHILE THE GFS AND UKMET BOTH AGREE ON SOMETHING FIRING
FRIDAY AFTERNOON. GIVEN THE OFTEN POOR PERFORMANCE OF THE NAM
PAST 48 HRS WILL LEAN TOWARDS THE OTHER TWO AND KEEP POPS
BEGINNING AROUND 21Z AND CONTINUING INTO FRIDAY NIGHT. AGREE WITH
PREVIOUS SHIFT THAT CLOUDS IN THE MOIST SECTOR MAY LIMIT OUR
INSTABILITY AND KEEP US FROM REACHING THE FULL 1200-1500 J/KG THAT
THE MODELS HAVE. HOWEVER, THINK THERE WILL BE SOME DECENT
INSTABILITY FOR STORMS, AND SHEAR WILL BE PRETTY GOOD. MADE ONLY
MINOR CHANGES TO THE POPS WE HAVE GOING FRIDAY NIGHT, KEEPING
THUNDER IN THE EAST. PRECIP CHANCES FOR THE WEST WILL BE PRETTY
LOW UNTIL THE RAIN WRAPPING AROUND ON THE BACKSIDE OF THE LOW
STARTS TO MOVE IN AFTER MIDNIGHT.

.DAYS 3-7...

MAIN FORECAST CHALLENGES FOR THIS EXTENDED PERIOD ARE WHEN TO END
THUNDER SATURDAY MORNING WITH TIMING OF COLD FRONT, AND WHEN TO END
WRAP AROUND SNOW OR MIXED PRECIP ON SATURDAY NIGHT. HAVE GONE WITH A
BLEND OF THE FARTHER NORTH ECMWF COMPARED TO THE UK, GFS, AND THE
NAM BUT PREFER THE CONTINUED RUN TO RUN CONSISTENCY OF THE ECMWF
WITH THE MAIN UPPER LOW MOVING ACROSS SOUTHERN KANSAS. WILL GO WITH
CURRENT 00Z MODELS SHOWING THE THUNDER SHOULD END BY 12Z TO NOON IN
THE EAST CWA, THEN RAIN CHANGING TO SNOW AROUND NOON IN THE FAR
NORTHWEST, THEN LATER ACROSS EASTERN CWA. COULD SEE SOME
ACCUMULATIONS OF 1 TO 3 INCHES IN THE NORTH WITH SOME STRONG WINDS
AND NEAR BLIZZARD CONDITIONS FOR SEVERAL HOURS ON SATURDAY AFTERNOON
AND EVENING BEFORE THE MAIN LOW QUICKLY MOVES NORTHEASTWARD WITH
PRECIP TAPERING RAPIDLY DOWN BY 00Z TO 6Z SUNDAY. OTHER CHANGES ARE
UPPED HIGH TEMPERATURES BASED ON FORECAST 850MB TEMPS AND RIDGING
BEHIND UPPER LOW FOR MONDAY AND TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  43  66  48 /   0   0  20  50
GCK  57  37  63  37 /   0   0  10  30
EHA  64  41  69  32 /   0   0  10  30
LBL  64  40  69  38 /   0   0  10  20
HYS  54  42  59  48 /   0   0  40  60
P28  61  44  62  55 /   0   0  50  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN26/06
Hazardous weather outlook, Feb 22, 5:00 AM CST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
500 AM CST THU FEB 22 2007

KSZ030-031-045-046-064>066-076>081-085>090-231100-
TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-HASKELL-GRAY-FORD-
EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
500 AM CST THU FEB 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM LATE FRIDAY AFTERNOON INTO
SATURDAY MORNING...MAINLY EAST OF A WAKEENEY TO MEADE LINE. STORMS
WILL BEGIN DEVELOPING ALONG A DRYLINE FRIDAY AFTERNOON AND WILL
CONTINUE AS AN UPPER LEVEL STORM SYSTEM MOVES OUT INTO THE PLAINS.
THE EXACT SEVERITY IS UNCERTAIN AT THIS POINT...BUT THERE COULD BE
ENOUGH INSTABILITY AND SHEAR TO PRODUCE SOME HAIL OR HIGH WINDS.
AS THE SYSTEM MOVES EASTWARD SATURDAY...RAIN WRAPPING AROUND THE
BACKSIDE OF THE LOW WILL CHANGE OVER TO SNOW. AT THIS POINT...A
FEW INCHES OF ACCUMULATION WILL BE POSSIBLE...MAINLY IN THE NORTH.
THE STORM SYSTEM WILL ALSO BRING STRONG NORTHWESTERLY WINDS. STAY
TUNED FOR FURTHER UPDATES ON THIS DEVELOPING STORM.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

KSZ043-044-061>063-074-075-084-231100-
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-MORTON-
500 AM CST THU FEB 22 2007 /400 AM MST THU FEB 22 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL CONTINUE ALONG CREEKS AND LOW LYING AREAS AS THE
SNOW CONTINUES TO MELT. WATER OVERFLOWING FROM DITCHES WILL
CONTINUE TO COVER SOME COUNTY ROADWAYS. DO NOT DRIVE INTO FLOOD
WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARM TEMPERATURES WILL CONTINUE SNOWMELT THROUGH FRIDAY AND
SATURDAY...ALLOWING THE FLOODING PROBLEMS TO CONTINUE. IN
ADDITION...MORE RAIN IS EXPECTED LATE FRIDAY NIGHT INTO SATURDAY.

RAIN WILL BEGIN TO CHANGE OVER TO SNOW BY LATE IN THE DAY
SATURDAY. THE PRECIPITATION WILL BEGIN TO TAPER OFF BY SATURDAY
NIGHT. AN INCH OR TWO OFF ACCUMULATION WILL BE POSSIBLE...MAINLY
IN THE NORTH. IN ADDITION...THE STORM SYSTEM WILL BRING STRONG
NORTHWESTERLY WINDS. STAY TUNED FOR FURTHER UPDATES ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

26

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 3:23 PM CSTHigh Wind WatchDDCBarber, Clark, Comanche, Edwards, Ford, Gray and 10 more20 hr

Nearby

Blizzard Watches in Kansas, 2007Every blizzard watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.